# SDR YENA2021012700078

- Difficulty date: January 23, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N606JB
- Make and model: Airbus A320-232
- Aircraft serial: 2384
- Aircraft time: 62,488 hours, 22,381 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 563, ORD-FLL.  INFLT REPORTED BURING SMELL IN BACK OF A/C AND LIVE TV IN ACFT CABIN INOPERABLE.  PERFORMED CABIN ORDER INSPECTION, PER TSM 05-50-00-810-831-A.  NO 'BURNING SMELL' COULD BE DUPLICATED.  TSM 05-50-00-810-831-A WAS FOLLOWED BY CAPTAINS CABIN ODOR REPORT SHEET.  AC OK TO CONTINUE SERVICE, IAW CAPTAINS ODOR REPORT SHEET, TYPE 9 OF TSM 05-50-00-810-831-A WAS PERFORMED, AFTER CONCLUSION OF TYPE 9 INSPECTION, TYPE 10 INSPECTION WAS PERORMED DUE TO NO "BURNING" SMELL FINDINGS ON TYPE 9 INSPECTION OF THE ABOVE MENTIONED TSM.  COFFEE MAKERS WERE OPERATED AND PULLED TO CHECK FOR ANY LOSE WIRING, NO COFFEE MAKER WAS FOUND DEFECTIVE.  ALL TOILETS WERE OPERATED SEVERAL TIMES.  NO "BURNING" SMELL OCCURANCE.  ALL CEILING & SIDE WALL LIGHTS ARE OPERATING, NO FLICKERING OF ANY SORT IS PRESENT OR CREATING A "BURNING"  SMELL.  OPERATED ALL READING LIGHTS FROM ROWS 16ABC, DEF AFT.  NO "BURNING" SMELL WAS PRESENT, AFT GALLEY WAS CHECKED FOR TRASH COMPACTOR & LAV WASTE BOX WERE INSPECTED WITH NO "BURNING" SMELL.  NO "BURNING" SMELL WAS NOTED ON AFT CARPETING OR SEATS COVERS.  AFT CABIN CEILING PANELS.  AFT CEILING PANELS WERE REMOVED TO CHECK FOR ANY LOSE WIRINGS OR ANY "BURNING" SMELL PRESENCE, NO "BURNING" SMELL WAS FOUND PRESENT.  GALLEY CEILING PANELS WERE REMOVED IN AFT CABIN FOR PRESENCE OF "BURNING" SMELL, NO "BURNING" SMELL WAS FOUND PRESENT.  A/C IS OK TO RETURN TO SERVICE AFTER THOROUGH INSPECTION, PER TSM 05-50-00-810-831-A TYPE 9 & TYPE 10 INSPECTIONS.
